Vol. 3 (1997), no. 2

Hardy spaces on Chébli-Trimèche hypergroups

Walter R. Bloom, Zengfu Xu

Methods Funct. Anal. Topology 3 (1997), no. 2, 1-26

Pointwise convergence of eigenfunction expansions for a general class of regular eigenvalue problem

G. Freiling, V. Rykhlov

Methods Funct. Anal. Topology 3 (1997), no. 2, 27-45

Complex Gaussian analysis and the Bargman-Segal space

Martin Grothaus, Yuri G. Kondratiev, Ludwig Streit

Methods Funct. Anal. Topology 3 (1997), no. 2, 46-64

On some sufficient conditions for equivalence of Gaussian measures corresponding to generalized random fields

S. M. Krasnitsky

Methods Funct. Anal. Topology 3 (1997), no. 2, 65-71

Equivariant Hilbert cubes and their functorial representations

A. Teleiko

Methods Funct. Anal. Topology 3 (1997), no. 2, 72-82

Towards a coloured noise analysis

G. F. Us

Methods Funct. Anal. Topology 3 (1997), no. 2, 83-99


All Issues